Acta Mathematica

Discrete series for semisimple Lie groups I: Construction of invariant eigendistributions

Harish-Chandra

Full-text: Open access

Note

This revised version was published online in November 2006 with corrections to the Cover Date.

Article information

Source
Acta Math. Volume 113 (1965), 241-318.

Dates
Received: 27 October 1964
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.acta/1485889417

Digital Object Identifier
doi:10.1007/BF02391779

Zentralblatt MATH identifier
0152.13402

Rights
1965 © Almqvist & Wiksells Boktryckeri AB

Citation

Harish-Chandra. Discrete series for semisimple Lie groups I: Construction of invariant eigendistributions. Acta Math. 113 (1965), 241--318. doi:10.1007/BF02391779. http://projecteuclid.org/euclid.acta/1485889417.


Export citation

References

  • Borel, A., & Harish-Chandra, Arithmetic subgroups of algebraic groups. Ann. of Math., 75 (1962), 485–535.
  • Harish-Chandra, Representations of semisimple Lie groups, VI. Amer. J. Math., 78 (1956), 564–628.
  • —, The characters of semisimple Lie groups. Trans. Amer. Math. Soc., 83 (1956), 98–163.
  • —, Differential operators on a semisimple Lie algebra. Amer. J. Math., 79 (1957), 87–120.
  • —, Fourier transforms on a semisimple Lie algebra, I. Amer. J. Math., 79 (1957), 193–257.
  • —, Fourier transforms on a semisimple Lie algebra, II. Amer. J. Math. 79 (1957), 653–686.
  • —, A formula for semisimple Lie groups. Amer. J. Math., 79 (1957), 733–760.
  • —, Spherical functions on a semisimple Lie group, I. Amer. J. Math., 80 (1958), 241–310.
  • —, Invariant eigendistributions on semisimple Lie groups. Bull. Amer. Math. Soc., 69 (1963), 117–123.
  • —, Invariant distributions on Lie algebras. Amer. J. Math., 86 (1964), 271–309.
  • —, Invariant differential operators and distributions on a semisimple Lie algebra. Amer. J. Math., 86 (1964), 534–564.
  • —, Some results on an invariant integral on a semisimple Lie algebra. Ann. of Math., 80 (1964), 551–593.
  • Harish-Chandra Invariant eigendistributions on a semisimple Lie algebra. Pub. Math. I.H.E.S., No. 27.
  • Harish-Chandra, Invariant eigendistributions on a semisimple Lie group. Trans. Amer. Math. Soc. To appear.
  • Schwartz L., Théorie des distributions, II. Paris, Hermann, 1951.